# SDR AU000739

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Cessna 340CESSNA
- Engine: Cont TSIO520K
- Propeller: Mcauly 3AF32C93
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 531126110
- Condition: Separated
- Location: Flight Compart
- Part time: 5,796 cycles
- Component: Flight Compart
- Stage of operation: CR
- How discovered: V
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(AUS) COPILOT SIDE WINDOW SEPARATED IN-FLIGHT.  (X)
